# SDR COMA9531211

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Ind
- Condition: Activated
- Location: Lt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT TAIL PIPE HOT WARNING AFTER TAKEOFF.  ENGINE SECURED AND ACFT RETURNED TO FIELD.  COULD NOT DUPLICATE DISCREPANCY.  GROUND RUN AT 100 PERCENT POWER FOR 10 MINUTES.  NO FURTHER TAIL PIPE HOT WARNING.
